Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jessdell

Anyone know what's going on here?

Recommended Posts

Hi,

So I've had acne for 10 years. Finally the zits got under control, but I was left with some really rough looking skin. I started on Tretinoin .05% for 7 months and it seemed to be helping some but not completely. I was bumped up to .1% about 2 months ago and now my pores look even deeper, I'd say. I understand that's probably just part f the process, so that's more just frustrating than anything.

I guess what I'm wondering about MOST is this redness. It's been around for years, and some days better than others, but fairly constant. It's very distinct, you can even see a very defined line under my bottom lip. (Sorry if the pic isn't the best). Anyway, I guess I was wondering if there's something else I should be doing for that? it just seems like it'll never go away. I've wondered if it's rosacea, but I honestly have no idea what I'm looking for there. I don't know. I'm just stumped completely. My nose and mouth area are especially bad right now, and it's bugging the heck out of me. I was hoping tretinoin would help it, but I haven't seen that happen. Just thought I'd see if anyone had any suggestions.

post-121653-1297122999_thumb.jpg

post-121653-1297122999_thumb.jpg

Edited by jessdell

Share this post


Link to post
Share on other sites

Hi there,

I just want to say that I am in the same boat.

I have more or less controlled my acne with dietary adjustments, but I still have serious redness all around my mouth and chin -- the area where men would grow a beard -- the whole area where I used to have acne.

I have done some research that explains that when you repeatedly have acne in the same place that the vascular system beneath your skin starts to generate and grow more. The veins that you do have become larger and probably more veins propagate in that area as well.

So even though I have clear skin now, I still have to wear a lot of makeup every day because there is always redness in the lower area of my face. I'm glad the acne is gone but I really want this redness to go away.

If I find any solution I will certainly let you know!

Share this post


Link to post
Share on other sites

like me and I don't know and I think it's from the tretinoin get off that for sure! aggravates and triggers all kinds of problems. is this before or after tretinoin? my derm said it triggered eczema. It looks just about the same as yours.

Edited by dannnnn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×